MAUDE Adverse Event Report: ABBOTT VASCULAR DOC GUIDE WIRE EXTENSION

ABBOTT VASCULAR DOC GUIDE WIRE EXTENSION
Model Number 22260
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device code (b)(4).The incident information was reviewed; however, the product was not returned to abbott vascular for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents reported from this lot.It should be noted that the instructions for use for the doc guide wire extension, ce/fda states: carefully read all instructions prior to use.Failure to observe all warnings and precautions may result in complications.In this case, the physician is aware of that the device was used after the expiration date.The investigation determined the reported difficulties of device used after the expiration date appears to be related to user error.There were no specific reported device malfunctions or patient effects associated with the device.There is no indication of a product quality issue with respect to manufacture, design or labeling.Na.
 
Event or Problem Description
It was reported that this was a procedure to treat a lesion in the right coronary artery with heavy calcification and 90% occlusion.A doc guidewire (gw) extension was advanced with an unspecified device to the target lesion; however after insertion of the doc gw extension, it was observed that the gw extension had expired.The procedure continued with the doc gw extension, and the target lesion was successfully treated.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
DOC GUIDE WIRE EXTENSION
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key11399946
Report Number2024168-2021-01616
Device Sequence Number3523808
Product Code DQX
UDI-Device Identifier08717648013317
UDI-Public08717648013317
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K931171
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model Number22260
Device Catalogue Number22260
Device Lot Number9010261
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2021
Initial Report FDA Received Date03/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight80